# SDR MALA976557

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 142
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RIGHT FLAP ASSEMBLY HI-LOCKS BROKEN, RIB SUPPORT ANGLE AT WS 142 IS CRACKED.  MAINTENANCE COMPLETED AD 99-04-17.
